MAUDE Adverse Event Report: COVIDIEN HYPO NEEDLE 27X1 1/2 A BEVEL; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN HYPO NEEDLE 27X1 1/2 A BEVEL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1188827112
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported to the distributor that the device will not lock into the syringe; the needle blows off the syringe.Additional information received from the customer stated that the issue happened during case-set up.The customer further stated that when they attempt to put the needle on the syringe it does not lock.They tried several needles and syringe combinations and it was always the needle that had the problem.

Brand Name
HYPO NEEDLE 27X1 1/2 A BEVEL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9318582
Report Number1017768-2019-00734
Device Sequence Number19423284
Product Code FMI
UDI-Device Identifier10884521007444
UDI-Public10884521007444
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1188827112
Device Catalogue Number1188827112
Device Lot Number908708
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/13/2019
Patient Sequence Number1